# SDR AALA20061225

- Difficulty date: December 10, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  - SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROW 28 INOPERATIVE.  SECURED CONNECTOR FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROW 28.  SYSTEM GROUND CHECKED NORMAL OPERATION.
